# SDR CALA2025012902098

- Difficulty date: January 25, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 46,720 hours, 16,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8040
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 55,556 hours, 20,279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ON REMOVED AND REPLACED ZONE TRIM AND TEMP CONTROL VALVE IN REF AMM 21-51-10-000/400-801. OPS CHECK GOOD. RH PACK LIGHT EXTINGUISHED.
